# SDR DXTA200702158

- Difficulty date: April 28, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N362QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800051
- Aircraft time: 1,361 hours, 907 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STARTED APU. TURNED BLEED ON AND COCKPIT FILLED WITH A BLUE - GRAY SMOKE, WE COULD NOT SMELL OIL OR ELECTRICAL ODOR. SHUT EVERYTHING DOWN.  [SUP 05-03-07]   APU OIL LEVEL WAS FOUND OVER SERVICED. CORRECTED SERVICING IAW HONEYWELL MM 49-90-00. REMOVED AND REPLACED CONDENSOR SOCK IAW 680 MM 12-19-00. ALL OPS CHECKS AND LEAK CHECKS GOOD.
